# SDR UIEA2016030800131

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 87,527 hours, 23,918 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Missing
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, S
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT AT 17000 FT, VIBRATION FELT IN AIRFRAME, NO ABNORMAL INDICATION OR EICAS MSG.  SLOWED ACFT TO 270, LEVELED AT 18000 FT, POST FLT FOUND RT PACK DOOR MISSING & LT PACK DOOR DAMAGED.
